# SDR AALA202209209115

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 737
- Aircraft serial: 40657
- Aircraft time: 13,557 hours, 1,770 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: 8222127003
- Part serial: 77GF9
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 13,551 hours, 1,769 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT AIR INTERRUPTED BACK TO PHL ON ACCOUNT OF BOTH WEATHER RADAR FAILURE ISSUE. FLIGHT DID NOT DECLARE AN EMERGENCY AND WILL NOT OVERWEIGHT FOR LANDING. RESET LEFT WEATHER RADAR (AALA202209206757) PER 34-42-00. REMOVED AND REPLACED RIGHT WEATHER RADAR RECEIVER/TRANSMITTER MODULE (AALA202209209115) PER AMM 34-42-02.
